# SDR SWAA2015113046573

- Difficulty date: November 21, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N768SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30587
- Aircraft time: 55,610 hours, 32,330 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589358
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK RT NR 3 WINDOW FRAME E - F POST, 2ND FROM BOTTOM WINDOW PANE ATTACH FASTENER HOLE CRACKED.  REPAIRED POST IAW ACO.
